MathSciNet Relay Station
MathSciNet bibliographic data
MR2666019 30C45 (33C05)
Ghanim, F.; Darus, M. New subclass of multivalent hypergeometric meromorphic functions. Int. J. Pure Appl. Math. 61 (2010), no. 3, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement